Whitney's extension problem for C m

Research output: Contribution to journalArticle

55 Scopus citations


Let f be a real-valued function on a compact set in Rdbl; n, and let m be a positive integer. We show how to decide whether f extends to a ℂ m function on ℝ n.

Original languageEnglish (US)
Pages (from-to)313-359
Number of pages47
JournalAnnals of Mathematics
Issue number1
StatePublished - Sep 18 2006

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Whitney's extension problem for C <sup>m</sup>'. Together they form a unique fingerprint.

  • Cite this